An extremal graph problem

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)275-282
Number of pages8
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume22
Issue number3-4
DOIs
Publication statusPublished - Sep 1972

Fingerprint

Extremal Graphs

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

An extremal graph problem. / Erdős, P.; Simonovits, M.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 22, No. 3-4, 09.1972, p. 275-282.

Research output: Contribution to journalArticle

@article{20940d0d543349179f2d06e190c26b1d,
title = "An extremal graph problem",
author = "P. Erdős and M. Simonovits",
year = "1972",
month = "9",
doi = "10.1007/BF01896420",
language = "English",
volume = "22",
pages = "275--282",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - An extremal graph problem

AU - Erdős, P.

AU - Simonovits, M.

PY - 1972/9

Y1 - 1972/9

UR - http://www.scopus.com/inward/record.url?scp=0347187793&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0347187793&partnerID=8YFLogxK

U2 - 10.1007/BF01896420

DO - 10.1007/BF01896420

M3 - Article

VL - 22

SP - 275

EP - 282

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -